# SDR DALA2024111911076

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 77,559 hours, 30,033 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 LT FWD WTB FAIRING NITROGEN GEN SYS ACCESS PNL DOOR MISSING WITH 2 PUNCTURES IN WTB FAIRING. CORRECTIVE ACTION: WTB FAIRING 193 AL REMOVED IAW B757 AMM 53-36 AND REOUTED TO COMP HIT TEAM SHOP, INSTALLED PERMANENT REPAIR PER B-757 -200 SRM 51-70-05. INSTALLED WTB PANEL PER B757 AMM 53- 36. NGS ACCESS PANEL MOVED TO LOG 6644690.
